Donate Now
We've Moved! Check out our new boards.
  
my profile | directory login | search | faq | forum home

  next oldest topic   next newest topic
» Scarleteen Boards: 2000 - 2014 (Archive) » READ-ONLY ARCHIVE » General Health & Nutrition » Insane Acne

 - UBBFriend: Email this page to someone!    
Author Topic: Insane Acne
hs123
Activist
Member # 35336

Icon 1 posted      Profile for hs123     Send New Private Message       Edit/Delete Post 
Okay, so about three days ago I broke out like crazy, and it's just been getting worse. I practice next to perfect hygiene when it comes to my face, and I actually haven't had like, a real breakout in like, a year and a half... SO, could this be from the medicines I'm on, does anyone know if cortisone, or coming off of cortisone can cause breakouts?

I mean, I use 2 very gentle cleansers, and perscription moisturizers, and perscription stuff for when i do get acne... I mean, usually when I have to use it, it works within a day or so, but it's not working...
Could it be medicine?
I'm on a form of penicillin- amoxicillin i think- as well... could it be that?

Posts: 401 | From: USA | Registered: Sep 2007  |  IP: Logged | Report this post to a Moderator
September
Scarleteen Volunteer
Member # 25425

Icon 1 posted      Profile for September     Send New Private Message       Edit/Delete Post 
I don't remember if you've mentioned what medication you are on, but if you are on prednisone or something similar, then yes, the break outs could be a side effect. If you're not sure, check the insert that came with your meds or call your pharmacist or doctor.

--------------------
Johanna
Scarleteen Volunteer

"The question is not who will let me, but who is going to stop me." -Ayn Rand

Posts: 9192 | From: Cologne, Germany | Registered: Sep 2005  |  IP: Logged | Report this post to a Moderator
hs123
Activist
Member # 35336

Icon 1 posted      Profile for hs123     Send New Private Message       Edit/Delete Post 
Yeah, it's prednisone... Is it cause I'm going down on the dose, or cuz I'm on it to begin with...?
Is there anything I can do to make it go away? Or just keep going with my usual routine?

Posts: 401 | From: USA | Registered: Sep 2007  |  IP: Logged | Report this post to a Moderator
September
Scarleteen Volunteer
Member # 25425

Icon 1 posted      Profile for September     Send New Private Message       Edit/Delete Post 
Prednisone, for all the good it does, is horrible with side-effects. So yes, no matter how small the dose, chances are you will feel something.

The only thing that'll stop the side effect is going off Prednisone, but since it's such a great drug for keeping Crohn's in check, you'll just have to sit it out. Keep up your daily routine, and remind yourself that you're doing this for your health.

--------------------
Johanna
Scarleteen Volunteer

"The question is not who will let me, but who is going to stop me." -Ayn Rand

Posts: 9192 | From: Cologne, Germany | Registered: Sep 2005  |  IP: Logged | Report this post to a Moderator
   

   Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | Get the Whole Story! Go Home to SCARLETEEN: Sex Ed for the Real World | Privacy Statement

Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998

Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.

Powered by UBB.classic™ 6.7.3